# SDR SWAA2021010639663

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,223 hours, 18,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ONE FLASHLIGHT IN FWD ENTRY COMPARTMENT IS NOT FLASHING OK TO CONTINUE, PER MEL 25-12-01 SP1B TRACKING NR 64984.  R & R FWD EMERGENCY FLASH LIGHT, AS PER AMM 25-64-00 CLEAR NR 65008.
